# SDR ABXA010454

- Difficulty date: August 26, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 84,038 hours, 26,546 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 11973
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, LOWER CARGO SMOKE DETECTOR YELLOW MAINTENANCE LIGHT ILLUMINATED WITH GREEN LIGHT ILLUMINATED.  REPLACED SMOKE DETECTOR UNIT AT AD CNT.  DUE TO FALSE ALARM FAULT CODE IAW DC-8 MM 26-15-00-4.  SYSTEM OPS CHECKED GOOD.
